Does anyone else have this problem?
One of metoprolol's mechanism of action actually causes the pulse rate to decrease. This is a normal occurrence. As long as it doesn't drop your pulse rate too low, then you'd be fine.
However if this medication causes your pulse rate to consistently drop beyond the normal lower limit of 60beats per minute, it is advised to hold the medication temporarily to avoid pushing your pulse rate below safe levels. But please do consult with your physician so he could modify your dosage or change your medication to another type which could control your blood pressure without affecting your heart rate.
Permanently stopping your metoprolol without consulting your physician might cause your blood pressure to rise too high since this medication was prescribed to you to control your blood pressure.
Is the low pulse rate causing dizziness or fainting ? If not there is no issue. My pulse is 54-58 on atenolol-amlodipine with no issue. But , as was stated talk to your doctor they are the professionals. If you're okay and their okay then stop worrying.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.